been doing valium 5mg and zanax 05mg for about 2.5 years need help getting off.....totally stopped zanax and am doing 5 mg every eight hours...and also weaning of hydrocodoine.....been given lexapro and lyrica and just reading bad stuff about both ...my blood pressure now is borderline...I am sure as this detox progress's I will need a bp patch..
today I am only doing half a 7.5 hydro so about 3.4 hydro every six and will start on half a 5 mg valium every six however very worried about bp I have tried the lyrica and it is like OMG I am so lost......HELPPPPPPPPPPPPPPPP
Reading the bad stuff is something I try to avoid for fear of acting it out. I've often thought that if food was labeled in the same way as meds then Jenny Craig and Weight-Watchers would go out of business. I'm sure that double blind trials over 1000's of people would show that Hershey bars kill a small percentage of those who ingest them, and warn of side effects for mothers who drink Coca-Cola. After 7 in the morning. While nursing.
Looking at your post in utter seriousness, though, may I ask you this:
What does your doctor say when you ask him/her what you asked us? Not just for your benefit -but for everyone else whose running the same gauntlet you are. I hope to see your reply soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.